Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 62, NWS Springfield, MO

July 10, 20154 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Jul 10, 2015, 12:09 AM CDT for 4 counties in Missouri. It was in force for 6 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2015, 12:09 AM CDT (05:09 UTC)
Expired
Jul 10, 2015, 6:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Christian County, MO, Douglas County, MO, Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 60 km from the middle of the area, began a volume at 05:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 12:45 AM CDTFLASH FLOOD2 Ne Reeds Spring, MOFLASH FLOODING WAS REPORTED OF A LOW WATER CROSSING ON HOLT WOODS ROAD NEAR DOGWOOD TREE ROAD NEAR REEDS SPRING. SWIFT MOVING WATER WAS 1 TO 2 FEET OVER THE ROADWAY AND IMPASSABLE.
Jul 10, 12:51 AM CDTFLASH FLOODBranson West, MOWATER WAS OVER THE ROADWAY AT HIGHWAY 76 AND NOTCH LANE IN BRANSON WEST. ROADWAY WAS IMPASSABLE.
Jul 10, 1:18 AM CDTFLASH FLOODReeds Spring, MOANOTHER WATER RESCUE OF A STRANDED PERSON IN FLOOD WATERS NEAR RAILEY CREEK ROAD AND MAIN STREET IN REEDS SPRING.
Jul 10, 1:18 AM CDTFLASH FLOODReeds Spring, MOON GOING HIGH WATER RESCUE NEAR REEDS SPRING WITH A PERSON TRAPPED BETWEEN TWO AREAS OF SWIFT WATER.
Jul 10, 4:23 AM CDTFLASH FLOODWalnut Shade, MOLAW ENFORCEMENT ARE EVACUATING RESIDENTS OF A TRAILER PARK ALONG BULL CREEK IN THE WALNUT SHADE AREA DUE TO RAPIDLY RISING WATER LEVELS. FIRE CHIEF REPORTS ABOUT 140 RESIDENTS WERE EVACUATED IN THE BULL CREEK VILLAGE COMMUNITY.
Jul 10, 4:23 AM CDTFLASH FLOODWalnut Shade, MOLAW ENFORCEMENT ARE EVACUATING RESIDENTS OF A TRAILER PARK ALONG BULL CREEK IN THE WALNUT SHADE AREA DUE TO RAPIDLY RISING WATER LEVELS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 85 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
85 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1033 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

480 
WGUS53 KSGF 100509
FFWSGF
MOC043-067-209-213-101100-
/O.NEW.KSGF.FF.W.0062.150710T0509Z-150710T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1209 AM CDT FRI JUL 10 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  STONE COUNTY IN SOUTHWEST MISSOURI...
  TANEY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 600 AM CDT.

* AT 1204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR ESTIMATES ONE TO ONE AND ONE QUARTER OF AN      
  INCH OF RAINFALL IN ONE HOUR IS OCCURRING WITH THESE STORMS. AT    
  MIDNIGHT THE HEAVIEST STORMS WERE LOCATED KIMBERLY CITY TO AVA.    
  ADDITIONAL RAINFALL FARTHER NORTH IS ALSO EXPECTED. THIS           
  ADDITIONAL RAINFALL WILL CAUSE ONGOING FLOODING TO WORSEN. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE W AT CANEY CREEK JUST EAST OF BROWNBRANCH...
HIGHWAY 13 AT RAILEY CREEK NEAR REEDS SPRING...
HIGHWAY 13 AT PINE RUN NORTHWEST OF GALENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3650 9358 3682 9357 3682 9361 3710 9361
      3705 9209 3681 9210 3680 9277 3649 9277

$$

WISE
2 follow-up statements
956 
WGUS73 KSGF 100830
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
330 AM CDT FRI JUL 10 2015

MOC043-067-209-213-101100-
/O.CON.KSGF.FF.W.0062.000000T0000Z-150710T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-DOUGLAS MO-STONE MO-TANEY MO-
330 AM CDT FRI JUL 10 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
CHRISTIAN...DOUGLAS...STONE AND TANEY COUNTIES...

AT 330 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SLOW MOVING 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA IS 
CAUSING MORE FLASH FLOODING AND NUMEROUS LOW WATER CROSSINGS AND 
ROADWAYS FLOODED DUE TO HIGH WATER. 1 TO 2 INCHES OF ADDITIONAL 
RAINFALL IS LIKELY THE NORTHERN PORTIONS OF THE WARNED AREA THIS 
MORNING. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. LOCATIONS IN THE WARNING INCLUDE...AVA...BILLINGS...BOAZ...
BRADLEYVILLE...BRANSON WEST...BRANSON...BROWNBRANCH...BRUNER...
BRUSHYKNOB...CAPE FAIR...CHADWICK...CHESTNUTRIDGE...CHRISTIAN
CENTER...CLEVER...CRANE...DOGWOOD...DRURY...EDGEWATER BEACH...
ELKHEAD...ELSEY...FORSYTH...FREMONT HILLS...GALENA...GARRISON...
GENTRYVILLE...GOODHOPE...HIGHLANDVILLE...HOLLISTER...HURLEY...INDIAN
POINT...KELTNER...KIMBERLING CITY...KIRBYVILLE...KISSEE MILLS...
LAMPE...LINDEN...MERRIAM WOODS...NIXA...OLDFIELD...OZARK BEACH...
OZARK...PONCE DE LEON...POWERSITE...PROTEM...REEDS SPRING...
RIDGEDALE...ROCKAWAY BEACH...ROME...RUETER...SELMORE...SILVER DOLLAR
CITY...SPARTA...SPOKANE...SPRINGFIELD...SQUIRES...TABLE ROCK STATE
PARK...TABLE ROCK...TANEYVILLE...VANZANT AND WALNUT SHADE. CREEKS...
STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE
DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE W AT CANEY CREEK JUST EAST OF BROWNBRANCH...
HIGHWAY 13 AT RAILEY CREEK NEAR REEDS SPRING...
HIGHWAY 13 AT PINE RUN NORTHWEST OF GALENA...
ROUTE U AT PEDELO CREEK NORTHEAST OF SPARTA...
ROUTE FF AT HUNTER CREEK EAST OF AVA.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.

&&

LAT...LON 3650 9358 3682 9357 3682 9361 3710 9361
      3705 9209 3681 9210 3680 9277 3649 9277

$$

GRIFFIN
973 
WGUS73 KSGF 101055
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
555 AM CDT FRI JUL 10 2015

MOC043-067-209-213-101102-
/O.EXP.KSGF.FF.W.0062.000000T0000Z-150710T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-DOUGLAS MO-STONE MO-TANEY MO-
555 AM CDT FRI JUL 10 2015

...THE FLASH FLOOD WARNING WILL EXPIRE AT 600 AM CDT FOR CHRISTIAN...
DOUGLAS...STONE AND TANEY COUNTIES...

RAINFALL HAS ENDED IN THE FLASH FLOOD WARNED AREA. AN AREAL FLOOD 
WARNING STILL REMAINS IN EFFECT UNTIL 11 AM THIS MORNING FOR 
RESIDUAL FLOODING OF CREEKS AND STREAMS. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3650 9358 3682 9357 3682 9361 3710 9361
      3705 9209 3681 9210 3680 9277 3649 9277

$$

GRIFFIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 11:54 PM CDT, 15 minutes earlier.

Area forecast discussion, Jul 9, 11:54 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1154 PM CDT Thu Jul 9 2015

...Update to Aviation...

.SHORT TERM...(This Evening through Friday)
Issued at 200 PM CDT THU JUL 9 2015

More rain/thunderstorms have moved into sw MO/se KS as yet another
upper level impulse produces lift along/north of a frontal
boundary extending from ne OK east along the MO/AR line into
south central MO. Efficient rain processes are occurring once
again with decent rainfall rates. So far haven't seen prolonged
training, but it won't take much to get runoff going again. We
have a number of new flooding reports over far sw MO. Have issued
some flash flood warnings over far sw MO.

The shortwave will move w-e through the the cwfa tonight with the
sfc warm front and 850mb front convergence/zone gradually shifting
north. The heavier rain axis is expected to shift northeast into
central MO, but high res models vary on timing. Will go with a
consensus and gradually lift higher pops north into central MO
late this evening/overnight. No changes are planned to any hydro
watch statements.

A building upper level ridge with further northward progress of
the warm front will gradually will continue to shunt better rain
chances to the north Friday but will maintain some pops/rain
chances in central MO. Clouds should gradually give way, but
expect them to linger more of the day in central MO with lower max
temperatures.

.LONG TERM...(Friday Night through Thursday)
Issued at 200 PM CDT THU JUL 9 2015

The upper ridge will actually retrograde a bit over the weekend to
a position back over the Plains, but it will remain far enough north
and east to keep rain chances at bay into early next week. The
eastern edge of a low level thermal ridge will edge into our area.
850mb/max sfc T temperature climo yields low/mid 90s for highs
over the weekend and Monday, but abundant sfc/plant moisture may limit
the highs a degree or two. Humidity will keep things
sticky/uncomfortable.

There is still general agreement on moving a shortwave and
associated sfc front down the front side of the upper ridge by
Tue. The GFS, and to some extent the ECMWF, have backed off on
precip with the position of the upper ridge progged to be somewhat
farther to the east. Synoptic trends will continue to be
monitored, and will continue to include some rain chances for Tue
with the best bet over the eastern counties.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday Night)
Issued at 1153 PM CDT THU JUL 9 2015

For the KSGF, KJLN, and KBBG TAFS...A surface front is stalled
across southern Missouri. The KJLN and KSGF sites are north of the
front and are seeing IFR conditions and will continue overnight.
KBBG is currently experiencing VFR flight conditions but expected
to drop into the IFR conditions later tonight.

An upper level disturbance is also tracking east across the region
and showers and thunderstorms are developing along the front. This
activity is expected to remain south and east of the KJLN site,
but are expected to affect the KBBG site early in the TAF period.
The KSGF site may be affected by this activity overnight. Heavy
rain and drop in ceilings and visiblities will occur with any
thunderstorm overnight.

Ceilings will improve Friday, with gusty winds expected to develop
during the afternoon hours, especially at the KJLN sites. Winds
will weak and skies will clear Friday evening.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH until 7 AM CDT Friday FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH until 7 AM CDT Friday FOR KSZ073-097-101.

&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...Wise
Hazardous weather outlook, Jul 9, 9:37 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
937 PM CDT THU JUL 9 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110245-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
937 PM CDT THU JUL 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

A CLUSTER OF STRONG THUNDERSTORMS WILL CONTINUE TO HAVE THE
POTENTIAL OF HEAVY RAINFALL AND WINDS TO 40 MPH AS IT MOVE EAST
ACROSS THE EASTERN OZARK THIS EVENING. FLOODING WILL CONTINUE
OVER THE AREA WITH ADDITIONAL ROAD CLOSURES LIKELY. CREEKS AND
RIVERS WILL RISE AND BECOME DANGEROUS AT AND DOWNSTREAM FROM
WHERE HEAVY RAINFALL OCCURS.

ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE OVER NIGHT AS
A BOUNDARY LIFTS NORTH THROUGH THE REGION. ADDITIONAL SCATTERED HEAVY
RAINFALL WILL MOVE OVER AREAS THAT RECEIVED HEAVY RAINFALL TODAY.
AREAS ALONG HIGHWAY 60 WILL HAVE THE BEST CHANCE FOR RAINFALL
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

RAINFALL WILL MOVE NORTH OUT OF CENTRAL MISSOURI FRIDAY MORNING.

AFTERNOON HEAT INDEX VALUES WILL RANGE FROM THE MID 90 TO AROUND
100 DEGREES FROM FRIDAY INTO EARLY NEXT WEEK.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS PORTIONS OF THE
MISSOURI OZARKS MONDAY NIGHT...TUESDAY...WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

HATCH

In the hours before

Local storm report, Jul 9, 7:40 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
740 PM CDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      NIXA                    37.04N 93.29W
07/09/2015                   CHRISTIAN          MO   AMATEUR RADIO

            THE SIGNAL GAS STATION AT THE INTERSECTEION OF HIGHWAYS
            14 AND 160 HAD 2 INCHES OF WATER INSIDE THE BUSINESS.

&&

HATCH
Special weather statement, Jul 9, 7:59 PM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
759 PM CDT THU JUL 9 2015

MOZ104-100130-
TANEY MO-
759 PM CDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TANEY COUNTY UNTIL 830
PM CDT...

AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS EXTENDING ALONG A LINE FROM WEST OF PROTEM TO
THE SOUTH TO THE MISSOURI ARKANSAS BORDER...MOVING EAST AT 35 MPH.
WINDS AROUND 50 MPH ARE
EXPECTED WITH THESE STORMS.

PEOPLE IN SOUTHERN TANEY COUNTY...INCLUDING LAKE TANEYCOMO AND BULL
SHOALS LAKE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3655 9316 3655 9317 3660 9318 3661 9317
      3670 9277 3649 9277 3649 9314
TIME...MOT...LOC 0057Z 254DEG 30KT 3643 9304 3650 9303
          3655 9304

WISE
Special weather statement, Jul 9, 8:14 PM CDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
814 PM CDT THU JUL 9 2015

MOZ105-100145-
OZARK MO-
814 PM CDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OZARK COUNTY UNTIL 845 PM
CDT...

AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST
OF THEODOSIA TO 8 MILES SOUTHWEST OF LONG RUN TO 9 MILES WEST OF LONG
RUN...MOVING NORTHEAST AT 40 MPH. WINDS AROUND 50 MPH ARE EXPECTED
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE ISABELLA...LONG RUN...NOBLE...PONTIAC...
SUNDOWN...THEODOSIA...THORNFIELD...WASOLA AND WILLHOIT.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BULL
SHOALS LAKE.

PEOPLE IN WESTERN OZARK COUNTY...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3673 9277 3680 9263 3680 9252 3650 9247
      3650 9277
TIME...MOT...LOC 0114Z 237DEG 37KT 3652 9285 3660 9282
          3667 9287

WISE
Local storm report, Jul 9, 8:15 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
815 PM CDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      MONETT                  36.92N 93.93W
07/09/2015                   BARRY              MO   EMERGENCY MNGR

            A LADY AND TODDLER WERE RESCUED FROM DRIVING INTO HIGH
            WATER NEAR KELLY CREEK. BOTH WERE RESCUED TO SAFETY.

&&

MGRIFFIN
Special weather statement, Jul 9, 8:44 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
844 PM CDT THU JUL 9 2015

MOZ105-100230-
OZARK MO-
844 PM CDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR OZARK COUNTY UNTIL 930 PM CDT...

AT 841 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PONTIAC TO ISABELLA
TO 4 MILES WEST OF WILLHOIT...MOVING EAST AT 30 MPH. WINDS AROUND 50
MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE BAKERSFIELD...DORA...GAINESVILLE...
HARDENVILLE...ISABELLA...PONTIAC...SUNDOWN...SYCAMORE...TECUMSEH...
UDALL...WILLHOIT AND ZANONI.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BULL
SHOALS LAKE.

PEOPLE IN OZARK COUNTY...INCLUDING BULL SHOALS LAKE...GAINESVILLE AND
BAKERSFIELD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3649 9266 3670 9263 3679 9211 3650 9212
TIME...MOT...LOC 0144Z 263DEG 26KT 3650 9255 3657 9254
          3668 9256

WISE
Local storm report, Jul 9, 11:48 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1148 PM CDT THU JUL 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 PM     FLOOD            TURNERS                 37.18N 93.16W
07/09/2015                   GREENE             MO   PUBLIC

            PICTURE FROM SOCIAL MEDIA SHOWS FLOOD WATER MAKING FARM
            ROAD 219 AT FARM ROAD 148 NEAR TURNERS IMPASSABLE.

&&

MGRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:59 PM CDTSpecial Weather StatementSGFTaney31 min
Jul 9, 8:14 PM CDTSpecial Weather StatementSGFOzark31 min
Jul 9, 8:44 PM CDTSpecial Weather StatementSGFOzark46 min
Jul 9, 8:53 PM CDTAreal Flood WarningSGFDent, Howell, Oregon, Ozark, Shannon, Texas38 hr
Jul 10, 2:27 AM CDTFlash Flood WarningSGFGreene, Webster, Wright7 hr
Jul 10, 4:05 AM CDTFlash Flood WarningSGFHowell, Shannon, Texas6 hr
Jul 10, 4:57 AM CDTRiver Flood WarningSGFPulaski50 hr
Jul 10, 5:19 AM CDTRiver Flood WarningSGFLaclede54 hr
Jul 10, 8:43 AM CDTRiver Flood WarningSGFShannon22 hr
Jul 10, 11:34 AM CDTRiver Flood WarningSGFShannon53 hr

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.